Question about using a different brand of patches and suddenly experience quit symptoms

I'm 26 days smoke free. I've been using 21 mg patches. Last week I started using a different brand, but they are also 21 mg. I checked and rechecked all the ingredients, etc. Nothing different between the 2 brands except the material of the patch. The original was a bit stiffer plastic. The new ones are more flexible.

Since I started using the new patches I've noticed a few quit symptoms that I didn't really experience originally. I have heartburn, some intestinal issues, a headache and in the past 2 days LOTS of cravings. I don't mind the other symptoms, but the cravings are a lot.

Anyone else experience these kinds of reactions to a different brand of patch? I'm planning on stepping down to a 14 mg patch later this week, but I'm now questioning that.

Posted Aug 3, 2025, 3:01 PM UTC

10

Comments aren't archived yet

Comments for this period haven't been loaded into the archive yet.